# SDR C2XA10IA008

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 10,682 hours, 5,756 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SJD - DURING CRUISE THE CREW REPORTED A LAV SMOKE INDICATION WITH EVIDENCE OF A PASSENGER SMOKING IN THE LAV.  THE AIRCRAFT LANDED AT SJD WITH NO INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED OPERATIONAL TESTS OF THE LAV SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
